English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/7893

Title: Upper and lower probabilities induced by a fuzzy random variable
Author(s): Couso Blanco, Inés
Sánchez Ramos, Luciano
Issue date: 2011
Publisher version: http://dx.doi.org/10.1016/j.fss.2010.10.005
Citation: Fuzzy Sets and Systems, 165(1), p. 80-102 (2011); doi:10.1016/j.fss.2010.10.005
Format extent: p. 80-102
URI: http://hdl.handle.net/10651/7893
ISSN: 0165-0114
Local identifier: 20110097
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias